Ask an expert
Question

06 Jan 2005

want to stop the pill
I'm nearly 45yrs and is still of the pill, i tried to stop it last year, but had soo much pain, my bust increased and was tender, my ovaries were so sore, that the only time that i didn't have pain was when i was lying down. Now i would like to come off the pill, but don't really know how to go about it, what is the meaning of the soreness?
Answer 331 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

There is often an adjustment period when stopping the Pill as the hormones get back to normal. This may have caused your symptoms. This should not last more than 3 months. If you were on the Pill for reasons other than contraception, e.g. endometriosis, then this could recur when you stop the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17873 votes
Vote